# SDR SWAA2022020991546

- Difficulty date: February 28, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF HAS LARGE AREAS OF MISSING COMPOSITE FIBERS ON UPPER SURFACE (MARKED) / FABRICATED REPLACEMENT CABIN FLOOR PANEL 241AF PER BOEING DRAWING #144A5810 REV:-. IDENIFIED CABIN FLOOR PANEL 241AF IAW SRM 53-00-50-01-1 FIG. 4 SH 1 TABLE 4; BMS 4-23 F TY II LOT#312386/LE. INSTALLED (44) EA. INSERTS PER BAC5085 PARA 8.4.2.2; SL5107-A3; BMS 5-107 LOT#AK7DP4860K
